# SDR JJBA20150302001

- Difficulty date: March 2, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 34,386 hours, 46,212 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Control Unit
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: B, A

## Discrepancy

NUMBER 2 ENG SHUTDOWN AT 500 FEET.  AFTER NR 2 ENG SHUTDOWN PILOT HEARD PROP FEATHER ON ITS OWN.  AUTO FEATHER WAS ARMED & UP TRIM LIGHT ILLUMINATED.  NO FIRE INDICATIONS, CAUTION LIGHTS CAME ON AS NORMAL WHEN NR 2 ENG SHUT OFF.  TORQUE WAS AT 97 JUST BEFORE PROP FEATHERED & NOTICED NO REDUCTION OF POWER.  R&R BOTH ENGINE TSCU'S.
